Research Repository

Explicit solution to modular operator equation TXS* - SX*T* = A

Mohammadzadeh Karizaki, M, Hassani, M and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Explicit solution to modular operator equation TXS* - SX*T* = A. Kragujevac Journal of Mathematics, 40 (2). 280 - 289. ISSN 1450-9628

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: block operator matrix techniques; adjointable operators
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 25 Sep 2017 23:21
Last Modified: 07 Sep 2018 11:37
URI: http://vuir.vu.edu.au/id/eprint/34668
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar